Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Swollen and painful testicle, creamy discharge from penis after waking up in the morning.

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
Yesterday My left testical is swolen and hurts. I have noticed some creamy substance that is coming out of my penis when I woke up in the morning? Today not as bad but both testicals are a bit swolen..
Posted Wed, 18 Apr 2012 in Testicle Problems
Answered by Dr. Pragnesh Vachharajani 1 hour later

Thanks for posting your query.

The problem that you have could be due to possible reasons like

1. Infection in testis and its duct that carries sperm.
2. Orchitis is more.

The creamy substance that is coming could be pus or infected secretion.

This condition needs proper evaluation in the form of blood counts, urine examination and ultrasound of scrotum to have proper diagnosis and treatment.

Please visit a General Surgeon or Urologist for management.

In mean time, please avoid tight fitting clothes, take analgesic like Tylenol for pain 2-3 times in a day.

I hope this answers your query, I will be glad to reply any follow up queries that you have.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor